# SDR GAIA99206

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW BS 870.00 RBL ZERO KEEL BEAM AREA DENTED AND CRACKED.  ACCOMPLISHED KEEL BEAM CHORD REPAIR AT STA 870 IAW AVITAS ENGINEERING REPAIR ORDER 99AVH.086R0-1, REV IR.  8110-3 DATED 10-21-99 ISSUED.  REF:  N/R 3071.  (X)
